# SDR HEEA076056

- Difficulty date: September 24, 2001
- Submitted: October 1, 2001
- Operation: General aviation
- Aircraft: N723PH
- Make and model: Bell 407
- Aircraft serial: 53283
- Aircraft time: 2,452 hours
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 222375077113
- Part serial: 59529A243
- Condition: Malfunctioned
- Location: Engine Oil
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE PRESSURE DROPPED TO ZERO.
